Towers, David A. (2013) Complements of intervals and prefrattini subalgebras of solvable Lie algebras. Proceedings of the American Mathematical Society, 141 (6). pp. 1893-1901.
|PDF (complements_and_prefrattini_subalgebras_of_solvable_Lie_algebras-1.pdf) |
Download (110Kb) | Preview
|PDF (Final Publisher version) - Published Version |
Download (154Kb) | Preview
In this paper we study a Lie-theoretic analogue of a generalisation of the prefrattini subgroups introduced by W. Gasch¨utz. The approach follows that of P. Hauck and H. Kurtzweil for groups, by first considering complements in subalgebra intervals. Conjugacy of these subalgebras is established for a large class of solvable Lie algebras.
|Journal or Publication Title:||Proceedings of the American Mathematical Society|
|Additional Information:||First published in Proceedings of the American Mathematical Society in Volume 141, (6), 2013, published by the American Mathematical Society|
|Uncontrolled Keywords:||Lie algebras ; complemented ; solvable ; Frattini ideal ; prefrattini subalgebra ; residual.|
|Subjects:||Q Science > QA Mathematics|
|Departments:||Faculty of Science and Technology > Mathematics and Statistics|
|Deposited By:||Dr David A. Towers|
|Deposited On:||21 Apr 2011 09:14|
|Last Modified:||09 Oct 2013 12:43|
Actions (login required)